# SDR FDEA201712133378

- Difficulty date: December 13, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR105301021
- Condition: Damaged
- Location: Bs 1365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DEACK SEAT TRACK LBL 47.50 NEAR STA. 1365 DMAGED REMOVED AND REPLACED DMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL. 1
